# SDR SWAA2022092616175

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 9,383 hours, 4,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS INOP AT ROW 6; 10; 14DEF AND R/H FWD EMERGENCY EXIT / [01] R&R EMERGENCY LIGHT BATTERY PACK AT CHARGER M1676 REF AMM 33-51-06. OPS CHECKS GOOD.
